# SDR I5PA2025041619301

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,139 hours, 18,333 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 47,497 hours, 16,160 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 4310322
- Part serial: 10160102
- Condition: Inoperative
- Location: Left Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NO: N/A, MGE 400, ESI (ETOPS)  NR 1 IGN ON LH ENG DID NOT START FROM 2 ATTEMPTS. 3RD ATTEMPT STARTED WITH #2 IGN.   R/R LH ENG #1 IGNITER LEAD AND PLUG PER AMM 74-21-01.
